# SDR CALA2024031500742

- Difficulty date: February 22, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 66,078 hours, 29,102 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 1273040
- Condition: Broken
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL FOR REPLACEMENT FOUND RT O/W SLIDE BOTTLE CABLE BAL L END BROKEN. PERFORMED BY AT HAECO LCQ PER NR 9296158 ( 36158). COMPLETED SDR FORM.
